Localised Bombieri–Vinogradov theorems in imaginary quadratic fields

Volume 120 / 2005

Mark Coleman, Andrew Swallow Acta Arithmetica 120 (2005), 349-377 MSC: Primary 11R47. DOI: 10.4064/aa120-4-3

Authors

  • Mark ColemanDepartment of Mathematics
    University of Manchester
    P.O. Box 88
    Sackville Street
    Manchester M60 1QD, UK
    e-mail
  • Andrew SwallowDepartment of Mathematics
    University of Manchester
    P.O. Box 88
    Sackville Street
    Manchester M60 1QD, UK

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image